# SDR CALA2014052700660

- Difficulty date: May 24, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 66,559 hours, 16,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EPL LIGHT ASSEMBLY BROKEN AT SEAT 31A.  R & R EPL LIGHT ASSEMBLY AT SEAT 31A IAW AMM 33 -51-11, TESTED NORMAL.
